Hi I am on the pill Qlaira and have been

Patient

Q: Hi I am on the pill Qlaira and have been the past 2 years. When I first started the pill I would get my period at the end of every pack. It would be very light and not for long. For around the past year at the end of each pack I haven't been getting a period I am wondering is this normal?

Symptoms:  None
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My husband had quad open bypass surgery 8 month ago he had bad stress test then cath lab has 80% blocked artery and 7...

Q: Hello. I'm interested in starting the "mini pill" aka the progesterone only birth control pill, it's called...

Q: This morning I ate big amount of something sweet (Halva) for breakfast and it made me feel sick. I just threw up. At ...

Q: Hi I had an MRI due to migraines and confused and extremely worried about the results. I don't have access to the rep...

Q: I am so scared. I had to have five ct scans this year to various issues. Am I at risk for cancer?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews